# SDR ABXA9500682

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Part number: 56487405503
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A MISSED APPROACH, THE LEFT MLG DOOR INDICATED UNLOCKED.  RECYCLED GEAR AND INDICATION WAS STILL UNLOCKED, DEFERRED IAW DC 8 MEL 32-14.  FOUND LEFT MLG DOOR UPLATCH ROLLER TO BE OUT OF ADJUSTMENT.  ADJUSTED AND TESTED DOOR IAW DC 8 MM CHAPTER 32.  INDICATION OPS CHECKED GOOD.
